Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An analogue of continued fractions in number theory for Nevanlinna theory


Author: Zhuan Ye
Journal: Trans. Amer. Math. Soc. 356 (2004), 4829-4838
MSC (2000): Primary 30D35, 11J70
Published electronically: June 25, 2004
MathSciNet review: 2084400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show an analogue of continued fractions in approximation to irrational numbers by rationals for Nevanlinna theory. The analogue is a sequence of points in the complex plane which approaches a given finite set of points and at a given rate in the sense of Nevanlinna theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30D35, 11J70

Retrieve articles in all journals with MSC (2000): 30D35, 11J70


Additional Information

Zhuan Ye
Affiliation: Department of Mathematical Sciences, Northern Illinois University, DeKalb, Illinois 60115
Email: ye@math.niu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03709-2
PII: S 0002-9947(04)03709-2
Keywords: Continued fraction, meromorphic function, approximation
Received by editor(s): July 25, 2002
Published electronically: June 25, 2004
Article copyright: © Copyright 2004 American Mathematical Society